# SDR AWXA9800153

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Condition: Missing
- Location: Nlg Door Act
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, LEFT NOSE GEAR DOOR WOULD NOT CLOSE.  REPLACED NLG DOOR ACTUATOR CYLINDER BOLT IAW 32-31-16, OPS CHECK GOOD.
